website


BEN-U-RON Paracetamol, pain, fever baby syrup

bene Arzneimittel GmbH

Sale price £25.25 Regular price £30.00

Tax included. Shipping calculated at checkout.

BEN-U-RON Paracetamol, pain, fever baby juice

Ben-u-ron juice

Pack size:100 ml Dosage form:syrup

Active ingredient: Paracetamol 200mg

BEN-U-RON Paracetamol, pain, fever baby juice Use:
Mild to moderate pain, fever

For babies from 3 kg body weight and children up to 12 years

Note: Contains sucrose (sugar), parabens E 218 and E 216, yellow orange S (E 110 ).


Do not use for more than 3 days without medical or dental advice. The maximum daily dose must not be exceeded. To avoid the risk of overdose, do not use paracetamol-containing medicines at the same time.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!